# SDR CHQA201000173

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 26,406 hours, 19,387 cycles
- Engine: Allsn AE3007A
- Engine time: 22,684 hours, 17,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN ARHS FAULT, MAINTENANCE REPORTED THAT THE FIRST FLOOR PROXIMITY EMERGENCY LIGHT WAS INOP.  THE EMERGENCY LIGHTING SYSTEM WAS RESET AND THE FLOOR PROXIMITY EMERGENCY LIGHTS OPERATED NORMALLY.
